Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Does Diazepam side effect cause anxiety?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5230 Questions
Question
question on diazepam side affects like increased anxiety
Posted Thu, 27 Feb 2014 in Medicines and Side Effects
 
 
Answered by Dr. Chobufo Ditah 51 minutes later
Brief Answer: No, it is rather noticed with withdrawal Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear of the various disease conditions that you have. I hope the medications have been helping you stay good. Anxiety is not a side effect of diazepam. Diazepam in itself is one of the drugs that can be used fro this. However, when it is stopped, it can lead to anxiety especially when discontinued abruptly. In all, anxiety is not a side effect of diazepam. Abrupt withdrawal can cause anxiety. I hope this addresses you query fully. Feel free to ask for clarifications and more information if need be. I wish you well. Dr. Ditah, MD.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor